# SDR CALA0100545

- Difficulty date: June 15, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 51,779 hours, 23,200 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH LT LANDING GEAR DOOR TO STABILIZER BEAM BOLTS PITTED AND CRACKED.  THE CRACKS WERE .25 INCH LONG.  NEW BOLTS, WASHERS, AND NUTS WERE INSTALLED IAW MM 32-00-00.
